# SDR AUS20020674

- Difficulty date: July 1, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 5711 · Wing Spar
- Part: Web
- Condition: Cracked
- Location: Wing Spar
- Part time: 20,624 cycles
- Component: Wing Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING SPAR INNER WEB CRACKED. FOUND DURING INSPECTION IAWAD/SWSA226/86.
